Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 48, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Apr 10, 2008, 10:48 PM CDT for Perry County, Indiana. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2008, 10:48 PM CDT (03:48 UTC)
- Expired
- Apr 10, 2008, 11:26 PM CDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Perry County, IN
The radar
The Louisville radar (KLVX), 67 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.8 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 110348
SVRLMK
INC123-110430-
/O.NEW.KLMK.SV.W.0048.080411T0348Z-080411T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1048 PM CDT THU APR 10 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 1130 PM CDT...
* AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF BRISTOW..AND MOVING NORTHEAST AT 58 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BRISTOW...GATCHEL...6 MILES SOUTH OF ADYEVILLE AND 8 MILES SOUTH OF
SIBERIA BY 1055 PM CDT...
APALONA...BANDON...SASSAFRAS AND LEOPOLD BY 1100 PM CDT...
BRANCHVILLE...ORIOLE AND MT. PLEASANT BY 1105 PM CDT...
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
LAT...LON 3809 8679 3811 8682 3816 8683 3823 8678
3825 8660 3819 8658 3820 8647 3807 8648
3804 8655 3801 8679
TIME...MOT...LOC 0348Z 249DEG 50KT 3809 8682
$$
MJ2 follow-up statements
000
WWUS53 KLMK 110401
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU APR 10 2008
INC123-110430-
/O.CON.KLMK.SV.W.0048.000000T0000Z-080411T0430Z/
PERRY IN-
1058 PM CDT THU APR 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN PERRY COUNTY...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED FROM SASSAFRAS TO
BRISTOW...OR ABOUT 15 MILES FROM TELL CITY...MOVING NORTHEAST AT 55
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ORIOLE AND MT. PLEASANT BY 1108 PM CDT...
THIS STORM WILL PRODUCE DAMAGING WINDS OVER A SHORT DURATION. STAY
INDOORS.
LAT...LON 3801 8679 3809 8679 3811 8682 3817 8683
3824 8675 3825 8660 3819 8658 3820 8647
3807 8648
TIME...MOT...LOC 0358Z 249DEG 50KT 3814 8665
$$
JDG000
WWUS53 KLMK 110426
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1222 AM EDT FRI APR 11 2008
INC123-110432-
/O.CAN.KLMK.SV.W.0048.000000T0000Z-080411T0430Z/
PERRY IN-
1122 PM CDT THU APR 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PERRY COUNTY IS
CANCELLED...
THE CLUSTER OF THUNDERSTORMS HAS WEAKENED BELOW SEVERE LIMITS AND
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER...MORE STORMS
WILL BRING ANOTHER QUARTER TO AS MUCH AS ONE INCH OF RAIN OVER THE
NEXT TWO HOURS. THIS COULD LEAD TO CREEK AND STREAM RISES...SO
RESIDENTS SHOULD PAY CLOSE ATTENTION TO WEATHER RADIO FOR POTENTIAL
WARNINGS.
LAT...LON 3801 8679 3809 8679 3811 8682 3817 8683
3824 8675 3825 8660 3819 8658 3820 8647
3807 8648
TIME...MOT...LOC 0422Z 249DEG 50KT 3826 8626
$$
JDGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 9:41 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 10, 9:41 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1041 PM EDT THU APR 10 2008 .MESOSCALE UPDATE... OVER THE PAST HOUR...CONVECTION OVER WESTERN KY HAS BEEN RATHER DISORGANIZED WITH SOME WARNINGS HAVING BEEN ISSUED WITH SOME REPORTS OF WIND AND HAIL. FIRST LINE OF CONVECTION NOW BEGINNING TO ENTER OUR FAR WESTERN AREA. HOWEVER...THIS LINE IS WEAKENING RAPIDLY. THIS IS NOT SUPRISING GIVEN THE 00Z BNA SOUNDING AND RECENT ACARS SOUNDINGS OUT OF KSDF SHOWING RATHER DRY LOW LEVELS AND LARGE CAPS AROUND 750 HPA. TWO DISCTINCT AREAS OF CONVECTION APPEAR TO BE FORMING WITH THE FIRST ACROSS SOUTHERN ILLNIOIS WHICH WILL AFFECT OUR SOUTHERN INDIANA COUNTIES LATER THIS EVENING. LAPS AND MSAS ANALYSIS SHOWS GOOD MOISTURE POOLING ACROSS WESTERN TN...AND LIKEWISE...VERY STRONG STORMS NOW DEVELOPING ACROSS NORTHWEST TN. 11/00Z 4KM SPC WRF FORECASTED THIS STORM EVOLUTION QUITE WELL AND SHOVES IT EAST ACROSS NORTHERN TN AND SOUTHERN KY OVERNIGHT. CURRENT THINKING IS THAT STRONG SFC CONFLUENCE ACROSS WEST TN COMBINED WITH DEVELOPING LOW-LEVEL JET SHOULD KEEP STORMS GOING FOR THE NEXT FEW HOURS. STILL QUESTIONABLE HOW FAR THIS FORCING WILL GO EAST AND TRY TO ERODE THE CAP. BASED ON CURRENT TRAJECTORIES...SHOWERS AND STORMS ARE NOW IN OUR NW CWA...AND THEY SHOULD BEGIN TO REACH THE I-65 CORRIDOR BY 100 AM EDT. .EVENING UPDATE... UPDATED FORECAST TO ACCOUNT FOR ARRIVAL TIME OF BROKEN LINE OF STORMS NOW IN WESTERN KENTUCKY. FORECAST SOUNDINGS SHOW PLENTY OF LOW LEVEL HELICITY...BUT RELATIVELY WEAK MID-LEVEL LAPSE RATES AND MARGINAL INSTABILITY. IN ADDITION...LOW LEVEL MOISTURE IS SOMEWHAT LACKING FOR WIDESPREAD SEVERE WX. WITH STRONG LOW TO MID LEVEL WINDS...ISOLATED DAMAGING WINDS WILL BE THE MOST LIKELY SEVERE THREAT. BROKEN LINE OF STORMS WILL MOVE INTO SOUTHERN INDIANA AND INTO WEST CENTRAL KENTUCKY PRIOR TO MIDNIGHT...AND INTO THE BLUEGRASS REGION DURING THE EARLY MORNING HOURS. AFTER THIS INITIAL LINE OF STORMS PASS...EXPECT A NUMBER OF DRY HOURS THIS MORNING BEFORE A COLD FRONT MOVES ACROSS THE AREA THIS AFTERNOON. .SHORT TERM (TONIGHT AND FRIDAY)... ...SEVERE WEATHER POSSIBLE LATE TONIGHT...ESPECIALLY OVER SRN INDIANA AND WEST CENTRAL KENTUCKY...WEST OF INTERSTATE 65... UPR LOW OVER KANSAS STRENGTHENS ON ITS NEWD TRACK INTO IOWA BY 12Z FRI AND MAINTAINS ITS INTENSITY INTO THE WESTERN GREAT LAKES FRI. SHRTWV TROF ON E/SE EDGE OF CLOSED CIRCULATION...FORECAST TO STRENGTHEN THRU 06Z TNGT AS IT APPROACHES STL AND THEN WEAKEN CONSIDERABLY BY 12Z AS IT APPROACHES SOUTHWEST INDIANA. VORTICITY IS THEN FORECAST TO SHEAR ENE INTO SRN INDIANA/OHIO FRI. BASED ON THIS...MAXIMUM DIFFERENTIAL POSITIVE VORTICITY ADVECTION WOULD OCCUR ACRS ERN MO/WRN IL EARLY TNGT WITH A LINEAR MCS LIKELY AHEAD OF IT...MOVING INTO OUR WRN MOST CWA BEFORE MIDNIGHT TNGT. THIS MCS SHOWN BY THE MODELS WOULD BE AHEAD OF/ON PREFNTL TROF AS ASSOCIATED SFC LO REACHES IOWA WITH A TRAILING CDFNT SOUTHWARD INTO CENTRAL MO. THE COMBINATION OF MAX FORCING...AVAILABLE CAPE AND MAX WIND SHEAR POINTS AT OUR SWRN MOST INDIANA COUNTIES AS MOST PRONE TO SVR STMS LATE THIS EVE WITH JUST A BIT LESSER THREAT SWD INTO WCNTRL AND SCNTRL KY...WEST OF I-65. SVR THREAT SHUD THEN WANE OVERNIGHT AS MCS MOVES FARTHER AWAY FROM BEST FORCING/DYNAMICS/INSTABILITY. LATEST DAY 1 OUTLOOK HAS BACKED OFF THE MODERATE RISK FOR OUR WRN CWA AND REPLACED WITH SLGT...WITH OUR FAR ERN COUNTIES JUST IN GENERAL THUNDER. NAM IS MORE AGGRESSIVE WITH DEVELOPING ANOTHER LINEAR MCS INTO OUR CWA BY EARLY AFTN FRI...GFS LESS SO. THE ERN HALF OF OUR FA IN A SLGT RISK...THOUGH IN A MINIMAL AREA COMPARED WITH THE BETTER DYNAMICS TO THE NORTH AND BETTER INSTAB TO THE SOUTH. GRADIENT WINDS FRI MAY BE A BIGGER THREAT WITH PREFNTL GUSTS POSSIBLY EXCEEDING 40 MPH...PONDERED A WIND ADVISORY WITH THIS ISSUANCE...BUT MAIN WINDS SHUD HOLD OFF TIL LATE MORNING/AFTN FRI...SO WILL WAIT ON ANOTHER MODEL RUN FOR SIMILAR MOS TRENDS SHOWING SUSTAINED WINDS IN THE MID TO UPPER 20 MPH RANGE. ANOTHER CONCERN IS EXCESSIVE RAINFALL...LATE TNGT...EARLY FRI. IF THIS OCCURS...MOST LIKELY ACRS SRN INDIANA... IT IS OVER AN AREA WHICH DID NOT RECEIVE THE RAINS THAT CENTRAL KY GOT ABOUT 10 DAYS AGO AND THE GROUND CAN HOLD MUCH MORE WATER NOW WITH NEW/GROWING VEGETATION ABSORBING IT. NO FFA ATTM. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... FRIDAY NIGHT THROUGH MONDAY... MAIN CONCERN FOR THE LONGER TERM WITH SHOWERS OCCURRING IN THE MOISTURE WRAPPING AROUND THE UPPER LEVEL LOW THAT WILL SPREAD ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY SATURDAY INTO MONDAY. AFTER THE COLD FRONT PUSHES THROUGH LATE FRIDAY AFTERNOON...COOLER AIR WILL BEGIN TO FLOW INTO THE LOWER OHIO VALLEY. IN ADDITION DRIER AIR WILL BRING A TEMPORARY END TO THE SHOWERS FOR PARTS OF FRIDAY NIGHT. EXPECT THE DRY SLOT TO REMAIN OVER MUCH OF THE AREA FRIDAY NIGHT AND INTO THE FIRST PART OF SATURDAY MORNING. HOWEVER AS THE UPPER TROUGH ROTATES SOUTH TOWARD THE OHIO RIVER SATURDAY MORNING...CLOUDS WILL INCREASE AND SCATTERED SHOWERS WILL ONCE AGAIN DEVELOP DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS WILL DECREASE SOME DURING THE OVERNIGHT HOURS BUT A SECOND TROUGH WILL TRIGGER AND INCREASE IN SHOWERS ON SUNDAY. THIS UPPER LEVEL SYSTEM WILL SLOWLY EXIT THE REGION ON MONDAY. TEMPERATURES ON SATURDAY WILL BE NOTICEABLY COOLER THAN FRIDAY/S MILD READINGS...WITH HIGHS ON SATURDAY ONLY IN THE LOWER AND MID 50S. BRISK NORTHWEST WINDS OF 15 TO 25 MPH WILL MAKE THE AIR FEEL EVEN COLDER. HIGH TEMPERATURES WILL HOVER AROUND 50 DEGREES AGAIN SUNDAY AND MONDAY WITH MORNING LOWS IN THE MID 30S. MONDAY NIGHT THROUGH THURSDAY... HIGH PRESSURE WILL BUILD INTO THE AREA MONDAY NIGHT AND TUESDAY AND WILL GRADUALLY TRACK EAST ACROSS CENTRAL KENTUCKY AND SOUTH CENTRAL INDIANA. THE HIGH WILL SETTLE OFF THE GEORGIA AND CAROLINA COAST ON THURSDAY AND THIS SHOULD KEEP THE LOWER OHIO VALLEY DRY FOR SEVERAL DAYS. TEMPERATURES WILL BE COOL THE BEGINNING OF THE WEEK WITH TEMPERATURES WARMING BACK INTO THE MID 60S TO LOWER 70S BY THURSDAY. && .AVIATION (00Z TAFS)... SKIES WILL CONTINUE PARTLY CLOUDY WITH MID LEVEL CU AND VFR CIGS UNTIL SHORTLY BEFORE A LINE OF STORMS MOVES ACROSS EACH TAF SITE. SURFACE WINDS WILL CONTINUE OUT OF THE SOUTH AT 10 TO 20 MPH OVERNIGHT...BUT STRONGER WINDS AT 2000 FEET WILL REQUIRE CONTINUED LOW LEVEL WIND SHEAR OVERNIGHT. THE ESTIMATED TIMING OF THE LINE OF STORMS IS 04Z TO 08Z AT SDF AND BWG...AND 07Z TO 11Z AT LEX. DURING THE PASSAGE OF THESE STORMS...WIND GUSTS UP TO 45 MPH AND MVFR CIGS AND VISIBILITIES SHOULD BE EXPECTED. ONCE THESE STORMS PASS...GUSTY SOUTH WINDS WILL CONTINUE...AND MVFR CIGS MAY IMPROVE TO PARTLY CLOUDY SKIES DURING THE MORNING HOURS. A COLD FRONT WILL MOVE SOUTHEAST OF THE OHIO RIVER DURING FRIDAY AFTERNOON. ADDITIONAL STORMS MAY DEVELOP ALONG THE FRONT. SHOULD THESE DEVELOP...STRONG WINDS ARE POSSIBLE WITH THESE STORMS AS WELL. WINDS WILL ABRUPTLY SHIFT TO THE NORTHWEST BEHIND THIS FRONT. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && MESOSCALE....MJ SHORT TERM...JSD LONG TERM....MBS AVIATION.....JSD
Hazardous weather outlook, Apr 10, 10:00 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1100 PM EDT THU APR 10 2008 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 110845- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-EDMONSON KY-HART KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY- 1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A LINE OF STRONG AND ISOLATED SEVERE THUNDERSTORMS WILL MOVE ACROSS CENTRAL KENTUCKY DURING THE EARLY MORNING HOURS. DESPITE MARGINAL INSTABILITY...LOW AND MID LEVEL WINDS ARE STRONG. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE THE MAIN THREATS. ANY THUNDERSTORMS WILL ALSO PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SECOND ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON FRIDAY. THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY BE EAST OF INTERSTATE 65. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL...DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-110845- FRANKLIN KY-SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-WASHINGTON KY-MERCER KY- JESSAMINE KY-CLARK KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY- GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 1100 PM EDT THU APR 10 2008 /1000 PM CDT THU APR 10 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A COLD FRONT WILL APPROACH THE REGION TOWARD FRIDAY MORNING. A LINE OF STRONG THUNDERSTORMS IS EXPECTED TO FORM...WITH GUSTY WINDS AND SMALL HAIL BEING THE MAIN THREATS. ANY THUNDERSTORM WILL ALSO PRODUCE HEAVY RAINFALL AND DANGEROUS LIGHTNING. THE BEST CHANCE FOR STORMS WILL BE OVERNIGHT...MAINLY AFTER 2 AM EDT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE DURING THE DAY ON FRIDAY. THE BEST CHANCE OF SEVERE STORMS WILL GENERALLY BE EAST OF INTERSTATE 65. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING WINDS. IN ADDITION...MARGINALLY SEVERE HAIL... DANGEROUS LIGHTNING...AND BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE TONIGHT AND FRIDAY. JSD
In the hours before
Special weather statement, Apr 10, 9:32 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1032 PM EDT THU APR 10 2008 INZ083-110445- DUBOIS IN- INCLUDING THE CITY OF...JASPER 932 PM CDT THU APR 10 2008 SHOWERS AND THUNDERSTORMS WILL MOVE INTO SOUTHERN INDIANA OVER THE NEXT TWO HOURS. THE MAIN THREAT FROM THESE STORMS WITH BE HEAVY RAIN AND GUSTY WINDS TO 35 MPH. RAINFALL RATES OF UP TO ONE HALF INCH PER HOUR ARE POSSIBLE. DANGEROUS LIGHTNING WILL ALSO OCCUR WITH THESE STORMS. NF
Special weather statement, Apr 10, 10:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1108 PM EDT THU APR 10 2008 INZ083-110415- DUBOIS IN- INCLUDING THE CITY OF...JASPER 1008 PM CDT THU APR 10 2008 A THUNDERSTORM MOVING NORTHEAST AT 60 MPH WITH ENTER DUBOIS COUNTY IN THE NEXT HOUR. BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING WILL ALSO OCCUR WITH THIS STORM. NF
Special weather statement, Apr 10, 10:08 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1108 PM EDT THU APR 10 2008 INZ083-110415- DUBOIS IN- INCLUDING THE CITY OF...JASPER 1008 PM CDT THU APR 10 2008 A THUNDERSTORM MOVING NORTHEAST AT 60 MPH WILL ENTER DUBOIS COUNTY IN THE NEXT HOUR. BRIEF HEAVY RAIN...GUSTY WINDS AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. DANGEROUS LIGHTNING WILL ALSO OCCUR WITH THIS STORM. NF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:31 PM CDT | Flash Flood Warning | LMK | Dubois | 6 hr |
| Apr 11, 12:41 AM CDT | Flash Flood Warning | LMK | Orange | 5 hr |
| Apr 11, 1:19 AM CDT | Severe Thunderstorm Warning | LMK | Washington | 26 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.